Alert archive / Missouri / Freeze Warnings in 2007

Freeze Warning 8, NWS Springfield, MO

November 5, 200734 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this freeze warning at Nov 5, 2007, 3:21 PM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Nov 6, 2007, 10:00 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2007, 3:21 PM CST (21:21 UTC)
In effect from
Nov 6, 2007, 10:00 PM CST
Expired
Nov 7, 2007, 9:00 AM CST
In force
11 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KSGF 052121
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CST MON NOV 5 2007

MOZ055>058-066>071-078>083-089>092-098-060930-
/O.UPG.KSGF.FZ.A.0007.071106T0800Z-071106T1500Z/
/O.NEW.KSGF.FZ.W.0007.071106T0800Z-071106T1400Z/
/O.UPG.KSGF.FZ.A.0008.071107T0600Z-071107T1500Z/
/O.NEW.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN-
PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-
WEBSTER-WRIGHT-SHANNON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...WINONA...EMINENCE
321 PM CST MON NOV 5 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY...
...FREEZE WARNING IN EFFECT FROM 10 PM TUESDAY TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN
EFFECT FROM 10 PM TUESDAY TO 9 AM CST WEDNESDAY. THE FREEZE WATCH
IS NO LONGER IN EFFECT. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

BELOW FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT AS A STRONG
COLD FRONT WILL USHER IN A MUCH COLDER AIR MASS INTO THE AREA. LOW
TEMPERATURES WILL RANGE FROM THE UPPER 20S TO LOWER 30S ACROSS THE
REGION.

FREEZING TEMPERATURES ARE LIKELY WEDNESDAY MORNING AS HIGH
PRESSURE BECOMES CENTERED OVER THE AREA WITH CLEAR SKIES AND LIGHT
WINDS PREVAILING. TEMPERATURES WILL LIKELY DROP INTO THE LOW TO
MID 20S FOR SEVERAL HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ073-097-101-MOZ077-088-093>097-101>106-060930-
/O.UPG.KSGF.FZ.A.0007.071106T0800Z-071106T1500Z/
/O.NEW.KSGF.FR.Y.0005.071106T0800Z-071106T1400Z/
/O.UPG.KSGF.FZ.A.0008.071107T0600Z-071107T1500Z/
/O.NEW.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN-
DOUGLAS-HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...
ALTON
321 PM CST MON NOV 5 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY...
...FREEZE WARNING IN EFFECT FROM 10 PM TUESDAY TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 9 AM CST
WEDNESDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST
ADVISORY IS IN EFFECT FROM 2 AM TO 8 AM CST TUESDAY. THE FREEZE
WATCH IS NO LONGER IN EFFECT.

NEAR FREEZING TEMPERATURES WILL BE POSSIBLE TONIGHT AS A STRONG COLD
FRONT WILL USHER IN A MUCH COLDER AIR MASS INTO THE AREA. LOW
TEMPERATURES WILL RANGE FROM 31 TO 34 DEGREES ACROSS THE REGION.

FREEZING TEMPERATURES ARE LIKELY WEDNESDAY MORNING AS HIGH
PRESSURE BECOMES CENTERED OVER THE AREA WITH CLEAR SKIES AND
LIGHT WINDS PREVAILING. TEMPERATURES WILL LIKELY DROP INTO THE
LOW TO MID 20S FOR SEVERAL HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

CRAMER
7 follow-up statements
000 
WWUS73 KSGF 060249
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 PM CST MON NOV 5 2007

MOZ055>058-066>071-078>083-089>092-098-061500-
/O.CON.KSGF.FZ.W.0007.071106T0800Z-071106T1400Z/
/O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN-
PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-
WEBSTER-WRIGHT-SHANNON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...WINONA...EMINENCE
849 PM CST MON NOV 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
TUESDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM TUESDAY TO 9 AM
CST WEDNESDAY...

TEMPERATURES WILL FALL TO NEAR FREEZING TONIGHT AS A MUCH COLDER
AIRMASS SETTLES INTO THE AREA. LOW TEMPERATURES WILL RANGE FROM
THE UPPER 20S TO LOWER 30S ACROSS THE REGION.

A HARD FREEZE IS LIKELY WEDNESDAY MORNING AS HIGH PRESSURE BECOMES
CENTERED OVER THE AREA. TEMPERATURES WILL LIKELY DROP INTO THE
LOWER TO MIDDLE 20S FOR SEVERAL HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ073-097-101-MOZ077-088-093>097-101>106-061500-
/O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
/O.CON.KSGF.FR.Y.0005.071106T0800Z-071106T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN-
DOUGLAS-HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...
ALTON
849 PM CST MON NOV 5 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CST
TUESDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM TUESDAY TO 9 AM
CST WEDNESDAY...

TEMPERATURES WILL FALL TO NEAR FREEZING TONIGHT AS A MUCH COLDER
AIRMASS SETTLES INTO THE AREA. LOW TEMPERATURES WILL RANGE FROM
FROM 31 TO 34 DEGREES ACROSS THE REGION. FROST WILL BE POSSIBLE IN
WIND PROTECTED AREAS. 

A HARD FREEZE IS LIKELY WEDNESDAY MORNING AS HIGH PRESSURE BECOMES
CENTERED OVER THE AREA. TEMPERATURES WILL LIKELY DROP INTO THE
LOWER TO MIDDLE 20S FOR SEVERAL HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

FOSTER
000 
WWUS73 KSGF 060936
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CST TUE NOV 6 2007

MOZ055>058-066>071-078>083-089>092-098-062200-
/O.CON.KSGF.FZ.W.0007.000000T0000Z-071106T1400Z/
/O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN-
PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-
WEBSTER-WRIGHT-SHANNON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...WINONA...EMINENCE
336 AM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST WEDNESDAY. 

TEMPERATURES AT OR JUST BELOW FREEZING WILL CONTINUE UNTIL 8 AM
THIS MORNING.

A HARD FREEZE IS EXPECTED WEDNESDAY MORNING. HIGH PRESSURE WILL
BE CENTERED OVER THE AREA TONIGHT RESULTING IN CLEAR SKIES AND
LIGHT WINDS. TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 20S
FOR SEVERAL HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ073-097-101-MOZ077-088-093>097-101>106-062200-
/O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
/O.CON.KSGF.FR.Y.0005.000000T0000Z-071106T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN-
DOUGLAS-HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...
ALTON
336 AM CST TUE NOV 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST WEDNESDAY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A HARD FREEZE IS EXPECTED WEDNESDAY MORNING. HIGH PRESSURE WILL
BE CENTERED OVER THE AREA TONIGHT RESULTING IN CLEAR SKIES AND
LIGHT WINDS. TEMPERATURES WILL DROP INTO THE MIDDLE 20S FOR
SEVERAL HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAGAN
000 
WWUS73 KSGF 061353
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CST TUE NOV 6 2007

MOZ055>058-066>071-078>083-089>092-098-070200-
/O.EXP.KSGF.FZ.W.0007.000000T0000Z-071106T1400Z/
/O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-HICKORY-CAMDEN-
PULASKI-PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-
WEBSTER-WRIGHT-SHANNON-
INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR...
BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD...
SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...
MANSFIELD...WINONA...EMINENCE
753 AM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM CST THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
WEDNESDAY. 

TEMPERATURES AT OR JUST BELOW FREEZING WILL CONTINUE UNTIL 8 AM
THIS MORNING.

A HARD FREEZE IS LIKELY WEDNESDAY MORNING. HIGH PRESSURE WILL BE
CENTERED OVER THE AREA TONIGHT RESULTING IN CLEAR SKIES AND LIGHT
WINDS. TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 20S FOR
SEVERAL HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ073-097-101-MOZ077-088-093>097-101>106-070200-
/O.EXP.KSGF.FR.Y.0005.000000T0000Z-071106T1400Z/
/O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BARTON-JASPER-NEWTON-LAWRENCE-CHRISTIAN-
DOUGLAS-HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...LAMAR...JOPLIN...CARTHAGE...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...
ALTON
753 AM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST WEDNESDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CST THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
WEDNESDAY. 

A HARD FREEZE IS LIKELY WEDNESDAY MORNING. HIGH PRESSURE WILL
BE CENTERED OVER THE AREA TONIGHT RESULTING IN CLEAR SKIES AND
LIGHT WINDS. TEMPERATURES WILL DROP INTO THE MIDDLE 20S FOR
SEVERAL HOURS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ANGLE
000 
WWUS73 KSGF 062109
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 PM CST TUE NOV 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070915-
/O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
309 PM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST WEDNESDAY. 

A HARD FREEZE IS LIKELY WEDNESDAY MORNING. HIGH PRESSURE WILL BE
CENTERED OVER THE AREA RESULTING IN CLEAR SKIES AND LIGHT WINDS.
TEMPERATURES WILL DROP INTO THE LOW AND MIDDLE 20S FOR SEVERAL
HOURS. A FEW SHELTERED LOW ELEVATED LOCATIONS COULD DROP INTO THE
UPPER TEENS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

CRAMER
000 
WWUS73 KSGF 070348
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CST TUE NOV 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071500-
/O.CON.KSGF.FZ.W.0008.071107T0400Z-071107T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
948 PM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY.

MID EVENING TEMPERATURES HAD ALREADY FALLEN INTO THE LOWER AND
MIDDLE 30S. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO
FALL WELL BELOW FREEZING FOR SEVERAL HOURS TONIGHT ACROSS ALL OF
THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. OVERNIGHT LOW
TEMPERATURES WILL GENERALLY FALL INTO THE LOWER TWENTIES...WITH
UPPER TEENS POSSIBLE IN VALLEYS AND PROTECTED AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

SCHAUMANN
000 
WWUS73 KSGF 070831
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 AM CST WED NOV 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071500-
/O.CON.KSGF.FZ.W.0008.000000T0000Z-071107T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
231 AM CST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

EARLY MORNING TEMPERATURES CONTINUE TO FALL BELOW FREEZING THIS
MORNING WITH WIDESPREAD TEMPERATURES IN THE MID 20S ACROSS THE
FORECAST AREA. CLEAR SKIES AND LIGHT WINDS WILL KEEP TEMPERATURES
WELL BELOW FREEZING FOR SEVERAL HOURS THIS MORNING ACROSS ALL OF
THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. OVERNIGHT LOW
TEMPERATURES WILL GENERALLY FALL INTO THE LOWER TWENTIES... WITH
UPPER TEENS POSSIBLE IN VALLEYS AND PROTECTED AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

CLAYCOMB
000 
WWUS73 KSGF 071448
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 AM CST WED NOV 7 2007


KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071600-
/O.EXP.KSGF.FZ.W.0008.000000T0000Z-071107T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
848 AM CST WED NOV 7 2007

...FREEZE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING. THE
TEMPERATURE DROPPED WELL DOWN INTO THE 20S THIS MORNING WITH SOME
MORNING LOWS IN THE TEENS REPORTED.

THIS WILL BE THE LAST ISSUANCE OF FROST ADVISORIES...FREEZE
WATCHES...AND FREEZE WARNINGS UNTIL NEXT SPRING.

$$

DSA

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Nov 5, 2:50 PM CST, 31 minutes earlier.

Area forecast discussion, Nov 5, 2:50 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CST MON NOV 5 2007

...LIGHT FREEZE EXPECTED TONIGHT ALONG WITH A HARD FREEZE TUESDAY
NIGHT/WEDNESDAY MORNING...

.DISCUSSION...
A CANADIAN AIRMASS WAS FILTERING INTO EXTREME SOUTHEAST KANSAS AND
THE MISSOURI OZARKS TODAY.  THIS CHANGE IN AIRMASS WILL COOL
TEMPERATURES DOWN SIGNIFICANTLY...ESPECIALLY WITH OVERNIGHT LOW
TEMPS...AS READINGS FALL INTO THE LOW TO MID 20S TUESDAY NIGHT/EARLY
WEDNESDAY MORNING.  THE GROWING SEASON WILL COME TO AN ABRUPT END AT
THIS TIME...THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR THE
ENTIRE CWA TUESDAY NIGHT/WEDNESDAY MORNING.

LOOKING FURTHER AHEAD...A SERIES OF ADDITIONAL FRONTAL PASSAGES ARE
EXPECTED.  WITH NO MOISTURE RETURN...PRECIP CHANCES ARE LITTLE TO
NONE THROUGH FRIDAY...THEREFORE TEMPERATURE FLUCTUATIONS THROUGH THE
END OF THE WEEK WERE THE PRIMARY FORECAST CHALLENGES.

SHORT TERM (TONIGHT - FRIDAY AFTERNOON)...
A CHILLY NIGHT IS ON TAP AND I THINK THE MAV GUIDANCE DOESNT QUITE
DO IT JUSTICE.  LOOKING AT OBSERVED LOW TEMPS OVER THE HIGH PLAINS
OF EASTERN MONTANA AND WYOMING LAST NIGHT...READINGS WERE GENERALLY
IN THE LOW 30S.  THIS EXACT AIRMASS WILL BE OVER THE OZARKS TOMORROW
MORNING AND SHOULD YIELD SIMILAR READINGS.  THEREFORE IVE CUT MAV
GUIDANCE BY ABOUT 5 DEGS IN ALL LOCATIONS.  LOW 30S TEMPS ALSO CAUSE
PROBLEMS WHEN TRYING TO DISCERN WHAT AREAS WILL EXPERIENCE A HARD
FREEZE.  WHAT I CAN SAY IS THAT LOW LYING VALLEYS AND LOW AREAS OF
THE OZARK TERRAIN COULD TANK INTO THE UPPER 20S SETTING UP A HARD
FREEZE.  UNSHELTERED AREAS THAT ARE EXPOSED TO THE WIND WILL
PROBABLY STAY TOO WARM FOR A HARD KILLING FREEZE.  WILL MAKE A LAST
MINUTE DECISION ON WHICH COUNTIES TO INCLUDE IN A FREEZE WARNING VS
A FROST ADVISORY.

MAKE NO MISTAKE THAT BY LATE TUESDAY NIGHT AND WEDNESDAY MORNING...A
HARD FREEZE WILL OCCUR IN ALL LOCATIONS...WHICH WILL END THE GROWING
SEASON...AND ALSO END ALL FREEZE AND FROST PRODUCTS.  LOOK FOR
TEMPERATURES TO FALL INTO THE LOW TO MID 20S EARLY WEDNESDAY
MORNING.  AGAIN I FORECASTED TEMPERATURES BELOW MAV GUIDANCE BASED
UPON LOW TEMPS THIS MORNING ACROSS SOUTHERN CANADA...ALONG WITH THE
FACT THAT THE CANADIAN HIGH CENTER WILL BE DIRECTLY OVER SW MISSOURI
EARLY WEDNESDAY MORNING.

BY WEDNESDAYS DAY PERIOD...HIGH PRESSURE SHIFTS EAST AND RETURN FLOW
RESUMES.  THIS WILL BEGIN A WARMING TREND THROUGH FRIDAY...BUT HEED
CAUTION TO WARMING UP TEMPS TOO MUCH.  THIS CANADIAN AIRMASS SINKS
DEEP INTO THE GULF REGION...AND WELL JUST BE PULLING UP ITS
MODIFIED AIR BACK INTO THE OZARKS.  THEREFORE THE WARMUP MAY BE
MODEST FOR WEDNESDAY.  HOWEVER ON THURSDAY AND FRIDAY...HIGHS
RANGING FROM THE MID 50S TO LOWER 60S LOOK REASONABLE GIVEN THE LACK
OF CLOUD COVER.  AGAIN...WITH NO CHANCES FOR GULF RETURN BY
FRIDAY...NO RAIN CHANCES WERE NEEDED.

LONG TERM (FRIDAY NIGHT - SUNDAY)...
REGARDING CONDITIONS FOR THE UPCOMING WEEKEND...THERE HAVE BEEN RUN
TO RUN MODEL INCONSISTENCIES BETWEEN THE GFS AND THE ECMWF.
CONFIDENCE IN A WARM AND DRY FORECAST FRIDAY NIGHT THROUGH SATURDAY
AFTERNOON IS INCREASING HOWEVER.  THERE HAVE BEEN SIGNALS WITHIN THE
MODELS THAT SUGGEST THAT SOME SORT OF DISTURBANCE AND ASSOCIATED
COLD FRONT WILL MARCH ACROSS THE CWA AT THIS TIME.  HOWEVER BOTH GFS
AND ECMWF HAVE TRENDED A SLOWER PASSAGE WITH THIS SYSTEM.  THEREFORE
IVE CUT POPS FOR BOTH FRIDAY NIGHT AND SATURDAY...ALONG WITH
INCREASING TEMPS BY A FEW DEGS FOR SATURDAY AFTERNOON.

ACCORDING TO THE LATEST RUN OF THE GFS...THE ENTIRE WEEKEND COULD
REMAIN WARM AND DRY.  HOWEVER...THE SOLUTION SUGGESTS THAT LATE
SUNDAY NIGHT INTO NEXT MONDAY COULD BRING A DISTURBANCE WITH A TRACK
AND STRUCTURE CONDUCIVE TO A GOOD EPISODE OF SHOWERS AND
THUNDERSTORMS. THE 00Z ECMWF...SHOWS A FASTER AND FURTHER SOUTH
TRACK WITH THE UPPER DISTURBANCE.  THIS SOLUTION WOULD BRING ACTIVE
WEATHER TO THE REGION SATURDAY NIGHT INTO SUNDAY.  WILL RECOMMEND TO
LATER SHIFTS THAT TRENDS BETWEEN THESE TWO MODELS NEED TO BE
MONITORED CLOSELY. BOTH MODELS OPEN UP THE GULF...WHICH WOULD
INCREASE SURFACE DEWS TO VALUES NEAR 60.

CRAMER
&&

.AVIATION...

FOR THE 18Z TAF CYCLE...MAIN ISSUE WILL BE WITH NARROW MVFR CLOUD
DECK THAT DEVELOPED ALONG THE ADVANCING COLD FRONT THIS MORNING.
LOOPING VISIBLE SATELLITE IMAGE SHOWS THE BACK EDGE OF THIS
FEATURE ALONG THE INTERSTATE 44 CORRIDOR AT 1730Z...SO WILL ONLY
CARRY A TEMPO GROUP FOR THE FIRST HOUR AT BOTH AIRPORTS.

NORTHWEST WINDS WILL CONTINUE TO GUSTS TO AROUND 25 KNOTS THROUGH
THE AFTERNOON. THE LATEST NAM OUTPUT SHOWS THE SURFACE PRESSURE
GRADIENT RELAXING A LITTLE BY 06Z BUT WOULD EXPECT A SUSTAINED
WIND OF 10 TO 15 KNOTS AT LEAST THROUGH THE EVENING.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING TONIGHT FOR AREAS NORTH AND EAST OF A LINE FROM
     NEVADA TO SPRINGFIELD TO WINONA.

     FROST ADVISORY TONIGHT FOR AREAS SOUTH AND WEST OF A LINE FROM
     NEVADA TO SPRINGFIELD TO WINONA.

     FREEZE WARNING FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR ALL COUNTIES

KS...FROST ADVISORY TONIGHT FOR BOURBON...CHEROKEE...AND CRAWFORD.

     FREEZE WARNING FROM LATE TUESDAY NIGHT THROUGH
     WEDNESDAY MORNING FOR BOURBON...CHEROKEE...AND CRAWFORD.

&&
Hazardous weather outlook, Nov 5, 12:49 PM CST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CST MON NOV 5 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1249 PM CST MON NOV 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 A CANADIAN AIRMASS WILL CONTINUE TO FLOW INTO THE REGION TONIGHT.
 IN RESPONSE TO THIS CHANGE IN AIRMASS AND SKIES CLEARING
 OVERNIGHT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER 30S
 IN MOST LOCATIONS. A FEW SHELTERED AND LOW ELEVATED AREAS WILL
 EXPERIENCE TEMPERATURES IN THE UPPER 20S. THIS WILL CAUSE SOME
 LOCATIONS TO EXPERIENCE A FREEZE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

 THE COLDEST TEMPERATURES TO OCCUR SO FAR THIS FALL SEASON ARE
 EXPECTED TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. READINGS WILL
 COOL INTO THE LOWER AND MIDDLE 20S.  THESE TEMPERATURES WILL
 CAUSE A HARD FREEZE TO OCCUR IN ALL LOCATIONS OF EXTREME SOUTHEAST
 KANSAS AND THE MISSOURI OZARKS...WHICH WILL FOR SURE END THE
 OUTDOOR GROWING SEASON UNTIL NEXT SPRING.

 THERE ARE SIGNALS WITHIN THE LONG TERM FORECAST ANALYSIS THAT
 WOULD SUGGEST THE POTENTIAL FOR AN EPISODE OF SHOWERS AND
 THUNDERSTORMS SOMETIME AROUND SUNDAY OR MONDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 4:08 AM CSTFreeze WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more11 hr
Nov 5, 4:08 AM CSTFreeze WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more11 hr
Nov 5, 3:21 PM CSTFrost AdvisorySGFBarry, Barton, Christian, Douglas, Howell, Jasper and 7 more17 hr
Nov 5, 3:21 PM CSTFreeze WarningSGFBenton, Camden, Cedar, Dade, Dallas, Dent and 15 more17 hr

Nearby

Freeze Warnings in Missouri, 2007Freeze Warnings in Kansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.